# SDR AALA991728

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 826
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INBOARD LUG ON NR 4 SEAT TRACK WORN STATION 826.  CUTOUT DAMAGED AREA AND INSTALLED SEAT TRACK PLUG REPAIR PER AARD 53-20-00-10.  (M)
